Alert archive / Kansas / Wind Advisories in 2018

Wind Advisory 12, NWS Wichita, KS

April 12, 201816 counties in Kansas

NWS Wichita, KS issued this wind advisory at Apr 12, 2018, 3:49 AM CDT for 16 counties in Kansas. It took effect at Apr 12, 2018, 1:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2018, 3:49 AM CDT (08:49 UTC)
In effect from
Apr 12, 2018, 1:00 PM CDT
Expired
Apr 13, 2018, 4:00 AM CDT
In force
15 hr
Issued by
NWS Wichita, KS

Counties Allen County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS, Harvey County, KS, Labette County, KS, Marion County, KS, Montgomery County, KS, Neosho County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 96 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 8.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2018-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2018-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2971 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

102 
WWUS73 KICT 120849
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
349 AM CDT Thu Apr 12 2018


KSZ052-053-068>072-083-092>096-098>100-122300-
/O.NEW.KICT.WI.Y.0012.180412T1800Z-180413T0600Z/
Marion-Chase-Harvey-Butler-Greenwood-Woodson-Allen-Sedgwick-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, 
Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, 
Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, 
Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale,
Coffeyville, Independence, and Parsons
349 AM CDT Thu Apr 12 2018

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT
FRIDAY...

The National Weather Service in Wichita has issued a Wind
Advisory, which is in effect from 1 PM this afternoon to 1 AM CDT
Friday.

* Winds...South 25 to 30 mph with gusts up to 40 mph.

* Timing...of the strongest winds is from early afternoon through
  and into the evening hours.

* Impacts...include difficult driving, especially on east west 
  oriented roadways and for high profile vehicles. Secure loose 
  outdoor items.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of at least 30 mph
and/or wind gusts over 45 mph are expected.  Winds this strong
can make driving difficult, especially for high profile
vehicles. Use extra caution.

&&

$$
2 follow-up statements
100 
WWUS73 KICT 122048
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
348 PM CDT Thu Apr 12 2018


KSZ070>072-094>096-098>100-131100-
/O.NEW.KICT.WI.Y.0013.180413T1700Z-180413T2300Z/
/O.EXT.KICT.WI.Y.0012.000000T0000Z-180413T0900Z/
Greenwood-Woodson-Allen-Elk-Wilson-Neosho-Chautauqua-Montgomery-
Labette-
Including the cities of Eureka, Madison, Yates Center, Iola, 
Humboldt, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, 
Chanute, Sedan, Cedar Vale, Coffeyville, Independence, 
and Parsons
348 PM CDT Thu Apr 12 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY...
...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CDT FRIDAY...

The National Weather Service in Wichita has issued a Wind
Advisory, which is in effect from noon to 6 PM CDT Friday.

* Winds...South 25 to 35 mph with gusts up to 40 mph.

* Timing...strong winds will continue into the early morning on
  Friday. Winds will pick back up again early afternoon through
  Friday evening.

* Impacts...include difficult driving, especially on east west 
  oriented roadways and for high profile vehicles. Secure loose 
  outdoor items.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of at least 30 mph
and/or wind gusts over 45 mph are expected.  Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

KSZ052-053-068-069-083-092-093-131100-
/O.NEW.KICT.WI.Y.0013.180413T1700Z-180415T0000Z/
/O.EXT.KICT.WI.Y.0012.000000T0000Z-180413T0900Z/
Marion-Chase-Harvey-Butler-Sedgwick-Sumner-Cowley-
Including the cities of Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, 
Andover, Rose Hill, Derby, Haysville, Bel Aire, Park City, 
Valley Center, Wichita, Wellington, Winfield, and Arkansas City
348 PM CDT Thu Apr 12 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY...
...WIND ADVISORY IN EFFECT FROM NOON FRIDAY TO 7 PM CDT
SATURDAY...

The National Weather Service in Wichita has issued a Wind
Advisory, which is in effect from noon Friday to 7 PM CDT
Saturday.

* Winds...Southwest 25 to 35 mph with gusts up to 45 mph.

* Timing...strong winds will continue into the early morning on
  Friday. Winds will pick back up again early afternoon through
  Friday evening.

* Impacts...include difficult driving, especially on east west 
  oriented roadways and for high profile vehicles. Secure loose 
  outdoor items.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of at least 30 mph
and/or wind gusts over 45 mph are expected.  Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

KSZ067-082-091-131100-
/O.NEW.KICT.WI.Y.0013.180413T1700Z-180415T0000Z/
Reno-Kingman-Harper-
Including the cities of Hutchinson, Kingman, Anthony, Harper, 
and Attica
348 PM CDT Thu Apr 12 2018

...WIND ADVISORY IN EFFECT FROM NOON FRIDAY TO 7 PM CDT
SATURDAY...

The National Weather Service in Wichita has issued a Wind
Advisory, which is in effect from noon Friday to 7 PM CDT
Saturday.

* Winds...Northwest 25 to 35 mph with gusts up to 45 mph.

* Timing...of strongest winds will be Saturday morning through
  Saturday afternoon.

* Impacts...include difficult driving, especially on east west 
  oriented roadways and for high profile vehicles. Secure loose 
  outdoor items.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of at least 30 mph
and/or wind gusts over 45 mph are expected.  Winds this strong
can make driving difficult, especially for high profile
vehicles. Use extra caution.

&&

$$

KSZ032-033-047>051-131100-
/O.NEW.KICT.WI.Y.0013.180413T2300Z-180415T0000Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
and McPherson
348 PM CDT Thu Apr 12 2018

...WIND ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 7 PM CDT
SATURDAY...

The National Weather Service in Wichita has issued a Wind
Advisory, which is in effect from 6 PM Friday to 7 PM CDT
Saturday.

* Winds...Northwest 25 to 35 mph with gusts up to 50 mph.

* Timing...of the strongest winds is from late Friday night
  through Saturday afternoon.

* Impacts...include difficult driving, especially on east west 
  oriented roadways and for high profile vehicles. Secure loose 
  outdoor items.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of at least 30 mph
and/or wind gusts over 45 mph are expected.  Winds this strong
can make driving difficult, especially for high profile
vehicles. Use extra caution.

&&

$$

Vaughan
138 
WWUS73 KICT 130910
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
410 AM CDT Fri Apr 13 2018


KSZ070>072-094>096-098>100-132300-
/O.EXP.KICT.WI.Y.0012.000000T0000Z-180413T0900Z/
/O.EXT.KICT.WI.Y.0013.180413T0910Z-180413T2300Z/
Greenwood-Woodson-Allen-Elk-Wilson-Neosho-Chautauqua-Montgomery-
Labette-
Including the cities of Eureka, Madison, Yates Center, Iola, 
Humboldt, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, 
Chanute, Sedan, Cedar Vale, Coffeyville, Independence, 
and Parsons
410 AM CDT Fri Apr 13 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* Winds...South 25 to 35 mph with gusts up to 40 mph.

* Timing...strong winds will continue through this evening.

* Impacts...include difficult driving, especially on east west 
  oriented roadways and for high profile vehicles. Secure loose 
  outdoor items.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of at least 30 mph
and/or wind gusts over 45 mph are expected.  Winds this strong
can make driving difficult, especially for high profile
vehicles. Use extra caution.

&&

$$

KSZ052-053-068-069-083-092-093-132315-
/O.EXP.KICT.WI.Y.0012.000000T0000Z-180413T0900Z/
/O.EXT.KICT.WI.Y.0013.180413T0910Z-180415T0000Z/
Marion-Chase-Harvey-Butler-Sedgwick-Sumner-Cowley-
Including the cities of Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, 
Andover, Rose Hill, Derby, Haysville, Bel Aire, Park City, 
Valley Center, Wichita, Wellington, Winfield, and Arkansas City
410 AM CDT Fri Apr 13 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY...

* Winds...West 25 to 35 mph with gusts up to 45 mph.

* Timing...strong southwest winds will continue through this 
  evening becoming northwest tonight and Saturday.

* Impacts...include difficult driving, especially on east west 
  oriented roadways and for high profile vehicles. Secure loose 
  outdoor items.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of at least 30 mph
and/or wind gusts over 45 mph are expected.  Winds this strong
can make driving difficult, especially for high profile
vehicles. Use extra caution.

&&

$$

KSZ032-033-047-048-050-132315-
/O.UPG.KICT.WI.Y.0013.180413T2300Z-180415T0000Z/
/O.NEW.KICT.HW.W.0002.180414T0000Z-180415T0000Z/
Russell-Lincoln-Barton-Ellsworth-Rice-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Lyons, and Sterling
410 AM CDT Fri Apr 13 2018

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
SATURDAY...

The National Weather Service in Wichita has issued a High Wind
Warning, which is in effect from 7 PM this evening to 7 PM CDT
Saturday. The Wind Advisory is no longer in effect.

* Winds...Northwest 40 to 50 mph with higher gusts.

* Timing...of the strongest winds is from this evening through 
  Saturday afternoon.

* Impacts...include difficult driving, especially on east west 
  oriented roadways and for high profile vehicles. Secure loose 
  outdoor items.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A high wind warning means a hazardous high wind event is expected
or occurring. Sustained winds of at least 40 mph...or gusts
of 58 mph are expected.  Winds this strong can cause property
damage.

&&

$$

KSZ049-051-132315-
/O.EXT.KICT.WI.Y.0013.180414T0000Z-180415T0000Z/
Saline-McPherson-
Including the cities of Salina and McPherson
410 AM CDT Fri Apr 13 2018

...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT
SATURDAY...

* Winds...Northwest 25 to 35 mph with gusts up to 45 mph.

* Timing...of the strongest winds is from tonight through 
  Saturday afternoon.

* Impacts...include difficult driving, especially on east west 
  oriented roadways and for high profile vehicles. Secure loose 
  outdoor items.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of at least 30 mph
and/or wind gusts over 45 mph are expected.  Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

KSZ067-082-091-132315-
/O.CON.KICT.WI.Y.0013.180413T1700Z-180415T0000Z/
Reno-Kingman-Harper-
Including the cities of Hutchinson, Kingman, Anthony, Harper, 
and Attica
410 AM CDT Fri Apr 13 2018

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
SATURDAY...

* Winds...Northwest 25 to 35 mph with gusts up to 45 mph.

* Timing...of strongest winds will be Saturday morning through 
  Saturday afternoon.

* Impacts...include difficult driving, especially on east west 
  oriented roadways and for high profile vehicles. Secure loose 
  outdoor items.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of at least 30 mph
and/or wind gusts over 45 mph are expected.  Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Apr 12, 3:20 AM CDT, 29 minutes earlier.

Area forecast discussion, Apr 12, 3:20 AM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
320 AM CDT Thu Apr 12 2018

.SHORT TERM...(Today through Saturday night)
Issued at 319 AM CDT Thu Apr 12 2018

Warm, dry and windy will the prefect description for today. Southerly
return flow will dominate much of the short term. Nearly all
models are showing a wide open Gulf of Mexico with a strong low
level jet over the Southern Plains. This will permit strong WAA
and moisture transport to pour into the region. The WAA will
provide a very warm day today with temperatures expected to be
well above normal. There may be a record high or two that could
fall today but most records are well into the low to mid 90s. Feel
these temperatures will be further to the west. This strong low
level jet combined with a high mixing height will allow the winds
to be rather strong again today. Winds are expected to reach
advisory criteria once again. Unlike yesterday, the winds are not
expected to die down at sunset due to this persistent low level
jet parked over SE Kansas. This configuration will keep the winds
high into the evening hours. The higher winds could continue
through the night as well.

Tonight into Friday, the WAA and strong moisture transport will
continue and will significantly increase the moisture over much of
South Central and Southeast Kansas.  Raised temperatures tonight and
Friday to compensate as the front may be a little slower to come through.
Additionally, expect a well defined dry line and attendant dry
tongue as the frontal system passes. This will restrict the bulk
of the moisture to the east. Generally along and east of the
turnpike Friday afternoon. This is also where the best instability
appears to be, along with some good shear and forcing. This is
where some scattered showers and thunderstorms are expected during
the afternoon and evening. Some of these storms could be strong
or severe with wind being the primary threat. However, can't rule
out severe hail either as CAPE values are high enough to support
severe hail in isolated storms.

By Friday night, the frontal system will have moved through most of
the CWA and the winds will kick around to the north and west.
Temperatures will take a nose dive during the night Friday and
into Saturday. By Saturday morning, this impressive and powerful
frontal system will slow down some as the main trough takes on a
strong negative tilt, allowing the CAA to linger and pour cold
Canadian air into the region. Wrap around moisture on the back
side of the system will bring the chances for some mixed wintry
precipitation to accompany the high winds that will doggedly
persist Saturday. Saturday afternoon temperatures are likely to be
20 degrees below normal for this time of year. This cold could
smash a number of record cold max temperatures for Saturday as a
result. Saturday night the CAA will continue and will keep
temperatures well below normal.

Metzger

.LONG TERM...(Sunday through Wednesday)
Issued at 319 AM CDT Thu Apr 12 2018

The extended range starts out very cold Sunday morning with
temperatures well below normal.  Some of extended range models
have Sunday morning temperatures several degrees below the current
records. However, kept Sunday morning mins a little warmer to
just above their current records as there is little agreement on
the amount of cold air moving into the region. Monday will mark
the beginning of a warming trend as winds will turn back around to
the south. The warm up will be welcome but will not be as
pronounced as what we have experienced this past week.
Temperatures will rise above normal for a few days before being
knocked back down to normal on Wednesday with the next system.
This next weather system appears to want to come through dry as
the Gulf of Mexico does not appear to open up in time to allow for
any significant return flow ahead of it.

Metzger

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1121 PM CDT Wed Apr 11 2018

Decoupling early tonight below a modest low level jet has created
low level wind shear across south central and southeast Kansas.
Lee side cyclogenesis will take place across the central high
Plains during Thursday in advance of a significant upper trof
moving across the western CONUS. South winds will remain quite
stout across south central and southeast Kansas. Meanwhile, a weak
cold front will sag briefly south across north central Kansas
early Thursday morning before moving north as a warm front in the
afternoon and evening. VFR conditions are expected to prevail
through the forecast valid period, though low level moist
advection across eastern Oklahoma into southeast Kansas is
expected to manifest itself into stratocu cigs late Thursday.

KED

&&

.FIRE WEATHER...
Issued at 319 AM CDT Thu Apr 12 2018

Dry and windy conditions will continue to make fire weather a
problem today and tomorrow.  Winds today will again be in the 25 to
35 mph range with some higher gusts around the region.  A Red Flag
Warning remains in effect for today along with a Wind Advisory.
These conditions will make it difficult to control any fires that do
develop today. Tomorrow does not look much better as the continued
dry and windy conditions will make for a another problematic day
over much of South Central and parts of Southeast Kansas. Saturday,
fire weather finally begins to calm down some as the colder
weather and some moisture will help keep fire danger down.

Metzger

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    86  67  78  33 /   0   0  20  20
Hutchinson      87  64  76  32 /   0   0  20  20
Newton          85  67  78  32 /   0   0  20  20
ElDorado        83  67  78  34 /   0  10  20  20
Winfield-KWLD   84  68  79  35 /   0  10  20  10
Russell         90  56  65  27 /   0   0  40  50
Great Bend      90  56  67  28 /   0   0  40  40
Salina          88  65  76  32 /   0  10  30  40
McPherson       86  65  77  31 /   0   0  20  30
Coffeyville     78  66  76  39 /   0  20  40  20
Chanute         77  66  76  38 /   0  20  40  20
Iola            77  66  75  38 /   0  20  40  30
Parsons-KPPF    77  66  76  39 /   0  20  40  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 1 PM this afternoon to 1 AM CDT Friday for
KSZ052-053-068>072-083-092>096-098>100.

Red Flag Warning from 1 PM this afternoon to 8 PM CDT this
evening for KSZ032-033-047>053-067>071-082-083-091>095-098-099.

Fire Weather Watch from Friday afternoon through Friday evening
for KSZ051>053-067>071-082-083-091>095-098-099.

&&

SHORT TERM...ELM
LONG TERM...ELM
AVIATION...KED
FIRE WEATHER...ELM
Hazardous weather outlook, Apr 11, 9:24 PM CDT, 6 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
924 PM CDT Wed Apr 11 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-130230-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
924 PM CDT Wed Apr 11 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Very high to extreme grassland fire danger index are forecast each
afternoon from Thursday through Saturday. The greatest threat is
expected to be on Friday across south central Kansas.

Scattered thunderstorms are forecast Friday across southeast
Kansas. There is a good chance some of these will be strong to
severe, starting the in morning. The primary threat is hail with
isolated strong winds possible.

Very strong winds sustained around 30 mph with gusts over 40 mph
are likely Friday night and most of the day on Saturday.

There is a chance of snow across central Kansas developing Friday
evening and lingering into midday Saturday. Accumulating snow is
forecast roughly northwest of a line from Salina to Great Bend.

Freezing temperatures are forecast area wide on Sunday night and
Monday morning.

Very high to extreme grassland fire danger is forecast monday
afternoon and evening over parts of central and south central
Kansas, and area wide on Tuesday and Tuesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:06 PM CDTFire Weather WatchICTButler, Chase, Chautauqua, Cowley, Elk, Greenwood and 11 more21 hr
Apr 12, 3:38 PM CDTRed Flag WarningICTButler, Chase, Chautauqua, Cowley, Elk, Greenwood and 11 more27 hr
Apr 12, 3:48 PM CDTWind AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more55 hr

Nearby

Wind Advisories in Kansas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.